Jump to content
Important Survey - Please Participate ×

Eye twitching


[Ga...]

Recommended Posts

I’m close to the end of my taper. I’m at .o25 K and I’ve developed a new symptom,at least I think it’s a symptom. My left eye twitches sometimes. Is this a common symptom? Thanks 

Link to comment
Share on other sites

  • 4 weeks later...

Gamby,

I also had twitches- eyes and chin, over the last few months before I ended my taper at around .025. Are you ready to jump? I'm now about 3 months off K, no twitches anymore. This isn't a serious symptom. Probably anxiety. 

 

Link to comment
Share on other sites

Eyelid twitches (aka blepharospasms) are a common withdrawal symptoms.  It's one of several muscle symptoms common in withdrawal.  Here's what Dr. Ashton says about this in the Ashton Manual Chapter III. https://www.benzo.org.uk/manual/bzcha03.htm#12

 

"...the nerves to the muscles are hyperexcitable, leading to tremor, tics, jerks, spasm and twitching, and jumping at the smallest stimulus. All this constant activity contributes to a feeling of fatigue and weakness ("jelly-legs"). In addition, the muscles, especially the small muscles of the eye, are not well co-ordinated, which may lead to blurred or double vision or even eyelid spasms (blepharospasm).

None of these symptoms is harmful, and they need not be a cause of worry once they are understood."

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...